# SDR IPXA2022120888823

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 24,602 hours, 15,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ACREW REPORTS L1 DOOR HARD TO OPEN FROM OUTSIDEACCOMPLISHED TEST OF CREW DOOR REF AMM 52-10-11-0501 NO ADJUSTMENTS DISTURBED DOOR OPENS OKAY PER AMM 52-10-11-0501 OKAY TO CONTINUE
